# SDR ASAA1159077

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 12,756 hours, 4,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 2753
- Condition: Faulty
- Location: Ac Bay
- Part time: 40,340 hours, 20,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHTS ON WHEN RECALL IS PRESSED GOES OUT WHEN RESET.  RT PACK/ZONE TEMP CONTROLLER FAULTS "TCV THIS PACK".  REPLACED RT TCV V141 REF MM 21 51 10.  INSTALLATION TEST AND LEAK CHECK GOOD PER SAME.
